# SDR SWAA2015041538549

- Difficulty date: March 8, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 57,077 hours, 33,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT CRACKED AT FASTENER HOLES IN LOWER SKIN.  REPAIRED NR 6 SLAT IAW SRM.
